# SDR REXA2016122802523

- Difficulty date: December 28, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321793
- Condition: Corroded
- Location: Bs 265-280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD JACKING FITTING AND LT JACK FITTING SUPPORT.   REMOVED AND REPLACED THE  SUPPORT IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND EA CRJ953-05156.
